Nurofen 200mg Tablets have anti-inflammatory properties and provide relief from pain for up to 8 hours with a 400mg dose.
Nurofen 200mg Tablets
For over 30 years, Nurofen has helped to provide millions of people with fast pain relief.
Nurofen 200mg Tablets. Contains ibuprofen. For pain relief. Always read the label.
Do Not Take if You:
Ibuprofen 200mg. Contains Sucrose, Sodium. Please see product leaflet for full list of ingredients.
Nurofen 200mg Tablets. Contains ibuprofen. For pain relief. Always read the label
We are in association with the makers of your favourite healthcare brands by Reckitt Benckiser.
We are registered with the GPhC (9011308).
We are powered by Chemist Direct, the UK's largest online pharmacy service.